MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PIVOX OBLIQUE LATERAL SPINAL SYSTEM

WARSAW ORTHOPEDICS PIVOX OBLIQUE LATERAL SPINAL SYSTEM
Catalog Number 2140130
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent a surgery at l4-s1 using plates, screws and cages.On an unknown date, post-op, the implanted screw loosened and came out of its position, allegedly due to loading from the vertebral body.A revision surgery was planned to be performed on (b)(6) 2019 for removing the alleged implant; however, the implant has not been removed yet.No information is available if the patient has undergone any revision surgery or not.No patient complications were reported due to this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The revision was planned but the patient was not doing well due to his other previous illness and his old age.The patient received dorsal stabilization.Hence, the implant still remains implanted in the patient.
 
Additional Manufacturer Narrative
X-ray review results: post-op x-rays for l3-l4 and l4-l5 lateral interbody fusion are provided.At l3-l4, the interbody graft appears appropriately positioned, but the plate is halfway off the vertebral bodies.At l4-l5, the interbody graft appears to violate the l5 endplate and exist in the vertebral body.By report, the instrumented levels were l4-l5 and l5-s1.Based on the reported information and the images, it is confusing if it was a wrong level surgery.If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX OBLIQUE LATERAL SPINAL SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9516825
Report Number1030489-2019-01472
Device Sequence Number3096092
Product Code KWQ
UDI-Device Identifier00643169634763
UDI-Public00643169634763
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2140130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/21/2020
03/30/2020
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date02/20/2020
04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight70